# SDR SWIA2021070159193

- Difficulty date: March 20, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE GOUGED ON LAST LANDING BY SPRING PIN.      (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED PAX DOOR HINGE ON FUSELAGE SIDE IAW WITH CRJ-700 SRM 53-21-23-201-007-A01 REVISION 38B - 14 DEC 2020. REF ATTACHED DRAWING SH670-31810 FOR FASTENER CALL OUT. TASK CARD 51-900-1002-SKY IS COMPLETE. FORM M-337 IS ATTACHED, NO CHANGE TO WEIGHT AND BALANCE. REF CONTINUATION FOR WORK PERFORMED
